# SDR NAFA20020001

- Difficulty date: March 11, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N7780B
- Make and model: Doug DC-6A
- Aircraft serial: 45372
- Aircraft time: 21,684 hours
- Engine: Pwa R2800*
- Engine time: 1,361 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32E
- Condition: Shorted
- Location: Nr 2 Engine
- Part time: 359 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY SHUT DOWN NR 2 ENGINE, DUE TO BACKFIRING.  NR 16 CYLINDER LEFT A LONG RESISTANCE PATTERN, RIGHT SHORTED SECONDARY.  INSPECTED THE NR 16 CYLINDER, REPLACED LEFT AND RIGHT SPARK PLUGS AND SHORT LEADS.
